Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Two-dimensional subsonic flows of a compressible fluid and their singularities


Author: Stefan Bergman
Journal: Trans. Amer. Math. Soc. 62 (1947), 452-498
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/S0002-9947-1947-0026498-1
Erratum: Trans. Amer. Math. Soc. 63 (1948), 599-600.
MathSciNet review: 0026498
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0026498-1
Article copyright: © Copyright 1947 American Mathematical Society